Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    0
  • views
    2366

5 weeks! Up to 60mg a day

Siglyr

341 views

So after my first 4 weeks i got my new prescription, 60mg per day (was 40 before). 
My face is ok, I still get some zits on my chin and bumps on my forehead but definitely nothing compared to a month ago. 
I'm very dry, Aquaphore and the best Avene moisturizing cream I could find is working wonders though. I'm red very easily. 

Also I got a misadventure with tea tree oil that I applied as usual on a pimple forming on my jawline. I put a drop on a cotton and applied for maybe 1mn30. Result: I got myself a chemical burn, it was awful; the skin just went away under my finger when i washed my face the next morning. Accutane really really weakens the skin and it's the first time i've realized how much. So yeah no more tea tree oil. 

For the good news: my back is better. I can put sport tops that shows the shoulder blades again, as i only got a few marks left on them. The middle on my back is still bad though but gosh i'm already so relieved. 

Other side effects: nose bleed today, randomly at work. I'll try to drink more. 

Cheers



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×